| Catalog Number |
KD693 SMN 10469971 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has confirmed that dimension vista® multi 1 sample diluent (multi 1 sdil) lot 7bda81 may have an incomplete slit on the septum in the cap of the vial.A diluent cap with a defective septum has the potential to cause erroneously elevated results if a sample is autodiluted onboard the dimension vista system, due to a reduced volume of diluent being pipetted from the vial.Multi 1 sample diluent (multi 1 sdil) is used for dilutions of samples exceeding the analytical measurement range with the dimension vista® estradiol (e2) flex reagent cartridge.Urgent medical device recall, (b)(4) dated (b)(6) 2018 and urgent field safety notice (b)(4) dated (b)(6) 2018 were issued to customers who had been shipped dimension vista® multi 1 sample diluent (multi 1 sdil) lot 7bda81 to inform them of the issue.
Event or Problem Description
A falsely elevated estradiol (e2) result was obtained on a cap survey sample on the dimension vista 1500 instrument.The result was scored as unacceptable by the cap.The customer stated that no patient samples have been affected.